# SDR CALA9901497

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD AVIONICS BAY CROSS BEAM CORRODED AT STA Y475, LT SIDE.  REPAIRED IAW ECRA 5312-01015 AND FLS DRAWING 90-53-1057.
